I don't know what to do. I feel like there is something wrong with my daughter. I have three children - 8, 5, and 3 so I know what is normal and when something is wrong.
Since about November, my then 2 year old has been having severe knee pain. When it happens, she can't walk and seems to be in an extreme amount of pain. She doesn't like to be carried normally, so for her to insist on being carried is really unusual. We've done two sets of xrays (they xrayed her hip as well) and then an ultrasound series. There is nothing there. She will be in pain for 2-6 hours and then she'll be fine. I usually give her Motrin. I've been noticing more and more that it hurts the most when she has a fever (which is often). Her family doctor said that wasn't unusual, but I've never known anybody that couldn't bear weight just because they had a fever.
She's always been sick. She had reflux as a baby, chronic ear infections (still has them even though she's had tubes since she was 11 months old), pneumonia several times, asthma, allergic to milk and eggs. She's always been very small for her age as well, although she's catching up now that we've figured out the allergies and she's eating better. She also has sensitive eyes - she's sensitive to light and she squints a lot. Her eyes have been checked and are fine. Her fevers are becoming increasingly higher (sometimes +105F) and are slow to respond to medication. The last really high fever she had was 106 and it took two dosages of motrin and two dosages of tylenol to lower it significantly (I gave her one of each and the doctor ordered the second ones in the pediatric trauma room - I've only been in this room twice and both times with this child). Sorry this is so long. I just want to get it all in. Am I imagining a problem or am I right to think that all this just doesn't fit within the realm of "normal"?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?